# SDR HNAA2020033000113

- Difficulty date: March 29, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 44,424 hours, 40,256 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Fire
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

RAMP AGENT REPORTED FLAMES  FROM #1 ENG EXHAUST AT SHUT DOWN. MAINTENANCE: INSPECTED IAW RRMM 05-50-00. NO EVIDENCE OF OIL POOLING OR FIRE DAMAGE. STARTED #1 ENGINE AND SHUTDOWN WITH NO FIRE OR ABNORMAL SMOKE EXHAUST. OK FOR SERVICE
